Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 274709, 6 pages
http://dx.doi.org/10.1155/2015/274709
Research Article

A Conforming Triangular Plane Element with Rotational Degrees of Freedom

1Department of Civil Engineering, China Agricultural University, Beijing 100083, China
2Department of Mechanics and Engineering Science, Peking University, Beijing 100871, China

Received 19 September 2014; Accepted 18 December 2014

Academic Editor: Chenfeng Li

Copyright © 2015 Xiang-Rong Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiang-Rong Fu, Ming-Wu Yuan, and Chen Pu, “A Conforming Triangular Plane Element with Rotational Degrees of Freedom,” Mathematical Problems in Engineering, vol. 2015, Article ID 274709, 6 pages, 2015. doi:10.1155/2015/274709